# SDR SWAA2016041150796

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 73,246 hours, 69,367 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 11099
- Condition: Faulty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD STRONG FUMES & SMELL OF BURNING PLASTIC, FLIGHT ATTENDANTS REALLY SMELLED IT A LOT.  DECLARED EMER LANDING.  MAIN EQUIP COOLING FAN FOUND AT FAULT.  R & R MAIN EQUIP COOLING FAN IAW AMM.
